MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. 12¿ Right Angle Clear Dual ENFit® Y-Port Extension Set; Tubes, Gastrointestinal (And Accessories)

APPLIED MEDICAL TECHNOLOGY, INC. 12¿ Right Angle Clear Dual ENFit® Y-Port Extension Set; Tubes, Gastrointestinal (And Accessories)
Model Number 6-1222-ISOSAF
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Difficult to Open or Close (2921)
Health Effect - Clinical Codes Gastritis (1874); Hypoglycemia (1912); Low Blood Pressure/ Hypotension (1914); Vomiting (2144)
Date of Event 08/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
I have an amt gjet tube (18fr, 3.5, 45 length).I am on 18hr continuous j-tube feeds.I receive some medications via my g-tube.I was connected to both g and j extensions when i started throwing up, and the tip of the g extension broke off into the tube.I called the interventional radiology and gi teams, who directed me to the ed.Since the g port could not be shut, i was leaking gastric contents out and developed a stomach acid burn on my hypogastric region.Over the next couple weeks, two more g extensions broke into the port.I had another ed visit, then ultimately needed a complete tube replacement on (b)(6) 2026 as the valve was broken (secondary to the extension breaking).I required ed & medical help to prevent further stoma complications and infection, and to minimize risk of metabolic or hemodynamic instability as i receive medications via my tube to prevent hypoglycemia & hypotension.I had several episodes of severe hypoglycemia due to leakage of the g port (when pushing glycosade) and after the tube replacement, had two episodes of hypotension (67/37 and 74/45).I no longer have the three broken extensions as amt requested that i ship them back to them, so i did.The extensions are the 12" right angle clear dual y port enfit extensions.They were supplied to me that month by optioncare.Refer to additional documents in i2k.Referenced reports: mw6002164, mw6002165.Annex a- 1069,1250,2921.Annex e- 2144,1874,1912,1914.Annex f-4629,4607.Annex g-525.This report captures- 12¿ right angle clear dual enfit®y-port extension set #1.

Brand Name
12¿ Right Angle Clear Dual ENFit® Y-Port Extension Set
Common Device Name
Tubes, Gastrointestinal (And Accessories)
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
MDR Report Key50732447
Report NumberMW6002163
Device Sequence Number20956047
Product Code KNT
UDI-Device Identifier00842071140069
UDI-Public(01)00842071140069
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number6-1222-ISOSAF
Device Lot Number260513-530
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention; Other; Hospitalization;
Patient SexFemale
Patient Weight100 LB
Patient RaceAsian